It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Mental Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-27-2012, 09:30 AM   #1
Newbie
(female)
 
Join Date: Sep 2012
Location: Perth
Posts: 2
Elaineg1234 HB User
Medications

My pdoc has prescribed me an antidepressant + lithium carbonate, 400 mg. She said it will reduce my mood swings and that I am just suffering from stress in my new relocation to another state. But this seems to be medication for bipolar, is she suspecting this? I told her I occasionally hear a voice inside my head too. The voice has quietened down after I started taking the meds. Any advice is welcome.
I was given Xanax as well but have stopped taking it as I felt sleepy during the day.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Celexa
Effexor
Klonopin Lexapro
Paxil
  Prozac
Valium
Wellbutrin
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



flamesabers (13), w2bh09 (7), Tori41 (5), Administrator (4), GatsbyLuvr1920 (4), opple (4), writeleft (4), rosequartz (3), katlin09 (3), WanderingAround (3)

Site Wide Totals

teteri66 (1182), MSJayhawk (1015), Apollo123 (913), Titchou (862), janewhite1 (823), Gabriel (763), ladybud (760), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 02:55 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!